Suboxone Forum

About a year ago I started up a forum for people taking Suboxone;  after an initial flurry of activity, things died down quite a bit and I assumed that the site was ‘dead’.  The last time I checked in, there were about 90 registered users;  not a bad number, but there had not been many recent posts.  I just checked the place out, and was excited to see that the place has had a resurrection;  there are over 300 registered users, and a number of active threads.
My reason for starting the forum was to make a place where people could discuss Suboxone openly without getting ‘flamed’ by the Suboxone-haters that have taken over many of the other message boards that deal with addiction.  I ask that people who want to debate the nature of being ‘clean’ do so somewhere else; the forum is for people who have made the decision to take Suboxone and who are not looking for a debate.
You may notice that I haven’t posted as much lately;  I am taking the advice that I often give others and trying to carve out some downtime.  I also needed a break from the anger–   you would not believe some of the messages that I get from people who for some reason have nothing better to do than criticize the medical choices made by others.  In order to save time on a Saturday night, I will paste the message that I posted on the forum a little while ago, so that you get an idea for my feelings about the place.  I would also like to invite all of you to stop by, register, and take advantage of the collective wisdom of others who are also living with opiate dependence.
My message:
Wow!  I haven’t been around for a long time–  at least six months– and the last time I was here I thought that the place was dead.  Now I see that there are over 300 people registered– that’s excellent!
I want to thank Free Forums for the… well, for the ‘free forum’.  For users of the forum, I would like this to be a place where you can talk freely about Suboxone without getting ‘flamed’ by the ‘Suboxone haters’ that are such a presence on other boards.  If anyone is aware of that kind of activity, please send me a note to let me know so I can ban the person– not because I am against ‘free speech’, but because there are already plenty of places for that nonsense, and this is intended as a refuge from that discussion.  This forum is for people who have made the decision to take Suboxone;  feel free to discuss your reservations, but they should be discussed in the ‘first person’, as in ‘I worry about my use of Suboxone because….’.  The things I consider harassing are the ‘YOU should’ comments.  All of us opiate addicts have enough shame to get over without having more heaped on us by other addicts!
My view of addiction and of Suboxone is that opiate dependence is a medical illness, and Suboxone is the first of a new generation of medication that effectively treats that illness.  None of us asked to be opiate addicts;  we became addicted through appropriate use, through a bit of experimentation, or through efforts to treat our own anxiety or mood symptoms.  Those early uses of opiates were mistakes on our parts, but we have already paid for our mistakes through the misery brought on our lives from addiction.  At this point, I recommend letting go of the shame, and treating your addiction into remission through whatever works for you.  I see little value in going through repeated bouts of misery and physical sickness in order to prove that we can be ‘Suboxone-free’.  If Suboxone works for you, I recommend sticking with it… and telling the people who get on your case to ‘bugger off’!
Just my opinion, of course.
Thanks, all of you, for keeping this forum alive.  As an FYI, I am not charged for the forum beyond paying for the domain name, and the advertising on the site is not placed by me, and does not benefit me in any way.  My practice is closed to new Suboxone patients.  I say all this to ward off the comments that I sometimes get– that I am motivated by greed to keep people on Suboxone.  Oh– and I don’t get paid anything by the company that makes the drug either.  I just get sick of seeing people die from opiate addiction, and for now, for many people, Suboxone is the best option out there.
SuboxForum.com
SuboxoneTalkZone.com

10 thoughts on “Suboxone Forum”

  1. I’ve been on suboxone 16 mg for almost 3 years I am feeling lots of anxiety due to my doctor that writes my subscription is on an emergency leave when I called to check on my refill the nurse advised me to go to another Doctor and even gave met the phone. Imbedded ..I called these do toes k owing I would. It get in for at least a month an that’s exactly what happened ended up two months I started to panic a I was already without for a day and knew I needed help so I called my regular doctor he said he can’t write the prescription and advised maybe to go to methadone I did not want to convert so he said the best he could do was the patches of 7.5 I agreed since he said that it was the same drug ..they are not working good at all I feel pain in my legs my neuropathy pain is huge and I have terrible headache..My doctor will be back on the 13th and I’m praying that I can do this.. I am 100 percent that suboxone works I am worried my street is not correct something is off I need advice is this the same as suboxone?

    1. NO! The patch is MUCH weaker than Suboxone or buprenorphine tablets. When you take 16 mg of buprenorphine or Suboxone, you absorb about 5 mg per day. The Butrans patch comes in several doses; I assume you are referring to the 7.5 patch. That patch releases 7.5 MICROgrams, per HOUR. If you convert to milligrams, the 7.5 patch gives you 0.18 milligrams per day!
      So again– you are used to getting 5 mg of buprenorphine per day. On the patch you are getting 0.2 mg per day– about 4 % of your regular dose! It is the same drug, but the patch has much, much less of that drug. Even the biggest patch only delivers about a half milligram per day– which is much lower than your tolerance level.
      ANY doctor can prescribe Suboxone or buprenorphine for pain. The special certification is NOT necessary when it is used to treat pain- only when it is used to treat addiction.

  2. Hi everyone. Can someone help me out right away please with a question I have to ask please ?
    I have taken 16mg of suboxone yesterday Saturday July 1st, 2017 at about 3:00pm. It is 11:00pm tonight Sunday July 2nd. So it’s been exactly 32 hours since my last dose of the 16mg of suboxone. I have 2 APO 80mg OXYs and 4 20mg football OXYs. So 2mutiplied by 80mg of OXYs = 160mg of OXYs. Plus the 4 footballs multiplied by 20mg OXYs = 80mg of OXYs. So 160mg + 80mg = 240mg of OXYs that I all have on me right now. So my question is how much longer or how many more hours should I have to wait before I can take all the 240mg of OXYs, mind you I took 16mg of suboxone 32 hours ago.
    Thank you for reading my post !
    Please respond to me ASAP I am in a great amount of pain and want to take these 240mg of OXYs as soon as I can.
    Will

    1. Taking oxycodone on top of Suboxone will NOT cause precipitated withdrawal. But it CAN cause death by overdose. Your tolerance is equal to about 60 mg of oxycodone per day, so you will NOT tolerate 80 all at once. When people on buprenorphine take agonists, they do not feel sedation and they do not get ‘high’, but pain is relieved, and your body’s response to carbon dioxide is shifted. So it is possibe, with enough oxycodone, to cause respiratory arrest– even as you sit there wondering why the oxycodone isn’t doing anything!

  3. Hello, I am a 69 yr old female that had a neck injury with 3 surgery’s. I was addicted to oxicotin & perks for 15 yrs . I detox at home & for the last 15 yrs I have been on Subs. I just recently detox from Subs 4 weeks today. I feel like crap. How much longer will I feel like crap? Does any one know. I have no energy. Still have too much pain from all my surgery’s but I can deal with that pain. Please can any one out there help me? I am close to going back on the Subs just for energy if nothing else. Tks. I’ll

    1. Remember that the issue isn’t withdrawal from X medication… the issue is recovering from opioid tolerance. Your body doesn’t really care where that tolerance came from.
      It takes 2-3 months to recover from a sudden change in opioid stimulation. Some people describe ‘PAWS’, or post-acute withdrawal syndrome, but personally I think that those symptoms can be explained by a portion of patients developing major depression secondary to withdrawal. If you eat healthy, avoid substances, get some amount of exercise, and have a regular sleep schedule, I would say that when you wrote the question you were halfway back to normal… providing you stay away from opioids.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.